Gaviscon Dual Action Pepprmint Flavour Liquid Sachets 12 x 10ml
Products are subject to change and availability. Product information including ingredients, product origins, nutritional information and allergens is provided by our suppliers to assist customers to select suitable products. However, this information may change at short notice and you should always check the product labels before consuming any products. We endeavour to keep all information up to date, but we cannot and do not guarantee accuracy and completeness of this information.